On a class of balanced hypergraphs

Research output: Article

3 Citations (Scopus)

Abstract

Let P be an arborescence, and let Fu = {U1Uk}, F1 = {V1Vx be two systems consisting of directed subpaths of P. Minimax theorems and algorithms are proved concerning the so called bi-path system (P; FuFx). One can define a hypergraph to every bi-path system. The class of these "bi-path" hypergraphs is closed under forming of dual, sub and partial hypergraph. Every bi-path hypergraph is balanced but not necessarily unimodular.

Original languageEnglish
Pages (from-to)11-20
Number of pages10
JournalDiscrete Mathematics
Volume20
Issue numberC
DOIs
Publication statusPublished - 1977

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On a class of balanced hypergraphs'. Together they form a unique fingerprint.

  • Cite this